# SDR CALA2015010600006

- Difficulty date: January 2, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 79,015 hours, 8,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 64258
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR CTR EMER LIGHT BATTERY PACK FOUND INOPERATIVE.  L3 DOOR CTR EMER LIGHT BATTERY PACK REPLACED & TESTED NORMAL IAW AMM 33-51-06.
